Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Tulsa, OK

May 21, 20137 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2013, 12:15 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 12:15 PM CDT (17:15 UTC)
Expired
May 21, 2013, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS54 KTSA 211715
FFWTSA
OKC061-077-079-091-101-121-135-212300-
/O.NEW.KTSA.FF.W.0011.130521T1715Z-130521T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 600 PM CDT

* AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAIN MOVING EAST AT 35 MPH BACK INTO 
  THE WARNED AREA. 3 TO 4 INCHES OF RAINFALL HAS ALREADY OCCURRED   
  WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE.  THIS COULD LEAD TO 
  SIGNIFICANT FLASH FLOODING.      

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  EUFAULA...MCALESTER...POTEAU...SALLISAW...STIGLER...WILBURTON...
  ALDERSON...ARROWHEAD STATE PARK...ASHLAND...BLOCKER...BOKOSHE...
  BRIARTOWN...CAMERON...CANADIAN...CROWDER...ENTERPRISE...GANS...
  HANNA...HAYWOOD...INDIANOLA...KEOTA...KINTA...KREBS...LEQUIRE...
  MCALESTER REGIONAL AIRPORT...MCCURTAIN...MULDROW...PANAMA...POCOLA
  AND PORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3516 9599 3528 9599 3560 9448 3507 9445
      3476 9609 3503 9610

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:02 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 21, 11:02 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT TUE MAY 21 2013

.DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING NORTH OF  A
FRONTAL BOUNDARY NEAR THE RED RIVER. THE FLASH FLOOD THREAT CONTINUES
FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS TODAY AS 1 TO 3 INCHES
OF RAIN HAS FALLEN ACROSS MUCH OF THIS AREA DURING THE LAST 24 HOURS
WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE THROUGH THIS EVENING.

THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE THIS AFTERNOON
AS A MID-LEVEL SHORTWAVE CURRENTLY OVER THE TEXAS PANHANDLE SWEEPS
INTO THE AREA. MOST OF THE STORMS WILL BE ELEVATED IN NATURE WITH
LARGE HAIL AND WINDS THE MAIN CONCERN. HOWEVER...IF A STORM CAN
BECOME SURFACE BASED NEAR THE BOUNDARY ALONG THE RED RIVER...A
TORNADO WILL BE POSSIBLE.

HAVE NOT MADE ANY MAJOR ADJUSTMENTS TO THE GRIDS FOR TODAY.
HOWEVER...HAVE CONTINUED TO MAKE MINOR ADJUSTMENTS TO ACCOUNT
FOR THE LATEST TRENDS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ049-OKZ053-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...10
LONG TERM....18
Hazardous weather outlook, May 21, 10:35 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT TUE MAY 21 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1035 AM CDT TUE MAY 21 2013

...SEVERE WEATHER AND HEAVY FLOODING RAINS EXPECTED TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA.
	ONSET...MID-AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHEAST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...
THUNDERSTORMS CONTINUE LATE THIS MORNING NORTH OF A FRONTAL BOUNDARY
NEAR THE RED RIVER. THESE STORMS ARE MOVING REPEATEDLY OVER THE
SAME AREAS AND CREATING A FLASH FLOOD THREAT. THERE IS A FLASH FLOOD
WATCH /OKCFFATSA/ IN EFFECT FOR PORTIONS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING SMALL
HAIL AND WIND GUSTS TO AROUND 50 MPH.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS AN UPPER LEVEL
DISTURBANCE MOVES INTO THE REGION FROM THE TEXAS PANHANDLE. THERE WILL
BE A TORNADO THREAT ALONG THE RED RIVER NEAR A FRONTAL BOUNDARY IN THAT
AREA. NORTH OF THAT BOUNDARY THERE WILL BE MORE OF A LARGE HAIL AND
DAMAGING WIND THREAT. THIS ACTIVITY WILL END BY MID-EVENING AS THE UPPER
LEVEL DISTURBANCE EXITS THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE AREA LATER THIS
WEEK AND WILL THEN REMAIN IN THE VICINITY FOR SEVERAL DAYS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY
THROUGH MONDAY AS A RESULT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 21, 9:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             AVANT                   36.49N 96.06W
05/20/2013  E2.75 INCH       OSAGE              OK   POST OFFICE

0459 PM     TSTM WND DMG     COPAN                   36.90N 95.93W
05/20/2013                   WASHINGTON         OK   POST OFFICE

            LARGE TREE LIMBS DOWNED

&&

RBD
Local storm report, May 21, 10:14 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      HODGEN                  34.84N 94.63W
05/21/2013                   LE FLORE           OK   PUBLIC

            SEVERAL RURAL ROADS FLOODED AND IMPASSABLE IN PORTIONS OF
            LE FLORE COUNTY INCLUDING CONSER/LOVING RD, RED OAK AND
            MORRIS RD, AS WELL AS THE HODGEN AREA.

&&

AEJ
Special weather statement, May 21, 10:32 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT TUE MAY 21 2013

ARZ001-010-OKZ057-063-068>070-072-074-211630-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
1032 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON AND WESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 1031 AM CDT...STRONG AND GUSTY WINDS ON THE BACK SIDE OF A
THUNDERSTORM COMPLEX WERE OCCURRING OVER PARTS OF EASTERN OKLAHOMA.
A LARGE PORTION OF WESTERN BENTON...WESTERN
WASHINGTON...CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...HASKELL...EASTERN MUSKOGEE...SEQUOYAH AND ADAIR
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1130 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3667 9461 3538 9445 3530 9449 3529 9463
      3535 9477 3521 9482 3520 9493 3506 9493
      3506 9535 3516 9535 3516 9545 3533 9539
      3529 9535 3555 9535 3557 9541 3585 9523
      3607 9521 3617 9501 3652 9506 3667 9500
TIME...MOT...LOC 1531Z 189DEG 5KT 3600 9490
Special weather statement, May 21, 10:33 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 AM CDT TUE MAY 21 2013

OKZ057-063-068>070-072-074-211630-
ADAIR OK-CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-MUSKOGEE
OK-SEQUOYAH OK-
1033 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 1032 AM CDT...STRONG AND GUSTY EAST WINDS WERE OCCURRING OVER
PARTS OF EASTERN OKLAHOMA ASSOCIATED WITH A THUNDERSTORM COMPLEX
MOVING INTO NORTHWEST ARKANSAS. A LARGE PORTION OF
CHEROKEE...SOUTHEASTERN CRAIG...DELAWARE...HASKELL...EASTERN
MUSKOGEE...SEQUOYAH AND ADAIR COUNTIES WILL SEE WIND GUSTS AS HIGH
AS 40 MPH THROUGH 11:30 AM.

LAT...LON 3667 9461 3538 9445 3530 9449 3529 9463
      3535 9477 3521 9482 3520 9493 3506 9493
      3506 9535 3516 9535 3516 9545 3533 9539
      3529 9535 3555 9535 3557 9541 3585 9523
      3607 9521 3617 9501 3652 9506 3667 9500
TIME...MOT...LOC 1532Z 189DEG 5KT 3600 9490
Local storm report, May 21, 10:58 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     TONTITOWN               36.18N 94.23W
05/20/2013                   WASHINGTON         AR   EMERGENCY MNGR

            ONE STRUCTURE WAS DESTROYED

0721 PM     TSTM WND DMG     VIAN                    35.50N 94.97W
05/20/2013                   SEQUOYAH           OK   PUBLIC

            TREES DOWN ON HOMES AND VEHICLES IN TOWN.

0729 PM     TSTM WND DMG     4 NW HINDSVILLE         36.19N 93.91W
05/20/2013                   WASHINGTON         AR   PUBLIC

            SEVERAL LARGE TREES DOWN...ONE TREE FELL THROUGH ROOF

0737 PM     TSTM WND DMG     EUREKA SPRINGS          36.40N 93.74W
05/20/2013                   CARROLL            AR   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN...NUMEROUS LIMB
            DAMAGE

0800 PM     TSTM WND DMG     NATURAL DAM             35.65N 94.39W
05/20/2013                   CRAWFORD           AR   POST OFFICE

            TREE DOWN

0841 PM     TSTM WND DMG     12 SW SHORT             35.45N 94.64W
05/20/2013                   SEQUOYAH           OK   PUBLIC

            TREE DOWN ALONG HIGHWAY 101.

0900 PM     TSTM WND DMG     4 SSE CLAYTON           34.54N 95.33W
05/20/2013                   PUSHMATAHA         OK   PUBLIC

            TREE DAMAGE AT CLAYTON LAKE STATE PARK.

0915 PM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
05/20/2013                   CRAWFORD           AR   EMERGENCY MNGR

            STRUCTURE HAD WINDOWS BLOWN OUT ON WASHINGTON
            STREET...SEVERAL POWER OUTAGES REPORTED...MULTIPLE TREES
            DOWN ACROSS COUNTY

1027 AM     FLASH FLOOD      GANS                    35.39N 94.69W
05/21/2013                   SEQUOYAH           OK   EMERGENCY MNGR

            A FEW LOW LYING ROADS UNDER WATER

&&

RBD
Local storm report, May 21, 11:01 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1101 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             CLEVELAND               36.31N 96.46W
05/20/2013  E0.88 INCH       PAWNEE             OK   POST OFFICE

0315 PM     HAIL             9 N BIGHEART            36.98N 96.23W
05/20/2013  E4.25 INCH       OSAGE              OK   PUBLIC

            SOFTBALL AND BASEBALL HAIL OBSERVED 8N OF HERD

0356 PM     TORNADO          3 S AVANT               36.45N 96.06W
05/20/2013                   OSAGE              OK   TRAINED SPOTTER

            MULTIPLE SPOTTERS AND BROADCAST MEDIA REPORT A LARGE
            TORNADO ON THE GROUND THAT FIRST DEVELOPED NEAR AVANT AND
            CONTINUED NORTHEASTWARD INTO WASHINGTON COUNTY. A TORNADO
            REMAINS ON THE GROUND EAST OF RAMONA PER BROADCAST MEDIA
            AS OF 428 PM.

0435 PM     TORNADO          4 W TALALA              36.53N 95.77W
05/20/2013                   ROGERS             OK   LAW ENFORCEMENT

            REPORTED BY OKLAHOMA HIGHWAY PATROL

0450 PM     HAIL             AVANT                   36.49N 96.06W
05/20/2013  E2.75 INCH       OSAGE              OK   POST OFFICE

0459 PM     TSTM WND DMG     COPAN                   36.90N 95.93W
05/20/2013                   WASHINGTON         OK   POST OFFICE

            LARGE TREE LIMBS DOWNED

0549 PM     TSTM WND GST     CHECOTAH                35.47N 95.52W
05/20/2013  E65.00 MPH       MCINTOSH           OK   LAW ENFORCEMENT

            60 TO 65 MPH WINDS REPORTED BY THE CHECOTAH POLICE
            DEPARTMENT.

0552 PM     HAIL             WAINWRIGHT              35.61N 95.56W
05/20/2013  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

0600 PM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
05/20/2013  M66.00 MPH       CRAIG              OK   MESONET

            MEASURED 66 MPH WIND GUST AT THE VINITA MESONET.

0630 PM     TORNADO          8 S QUAPAW              36.84N 94.79W
05/20/2013                   OTTAWA             OK   TRAINED SPOTTER

            DAMAGE TO A DIESEL SHOP. NUMEROUS POWER POLES SNAPPED.
            SEMI TRAILERS BLOWN OFF THE ROAD. 50 TO 60 FOOT TREE ALSO
            BLOCKING A ROADWAY 3 MILES EAST OF TWIN BRIDGES LIKELY
            FROM THE SAME TORNADO.

0630 PM     TSTM WND DMG     3 N FAIRLAND            36.79N 94.85W
05/20/2013                   OTTAWA             OK   PUBLIC

            WEST FACING GARAGE DOORS AND FENCE BOWED IN. ABOUT 10
            BRADFORD PEAR TREES DAMAGED WITH SOME COMPLETELY SNAPPED.
            BRANCHES ON LARGE TREES SNAPPED. HEAVY METAL PATIO
            FURNITURE TURNED OVER. DAMAGE OCCURRED ALONG HWY 125
            BETWEEN MIAMI AND FAIRLAND.

0636 PM     TORNADO          3 E PROCTOR             35.97N 94.72W
05/20/2013                   ADAIR              OK   TRAINED SPOTTER

            TORNADO REPORTED BY TRAINED SPOTTER AND COLOCATED WITH A
            STRONG RADAR CIRCULATION. TREES DOWN ON HIGHWAY 62.
            TORNADO MAY HAVE CONTINUED TO NEAR THE ILLINOIS RIVER
            BRIDGE ON HIGHWAY 59 NORTH OF WESTVILLE WHERE MORE TREE
            DAMAGE WAS NOTED. TIME ESTIMATED VIA RADAR.

0649 PM     TORNADO          2 N SILOAM SPRINGS      36.22N 94.54W
05/20/2013                   BENTON             AR   BROADCAST MEDIA

            PHOTO OF A SMALL TORNADO RECEIVED. TREE DAMAGE WAS
            REPORTED IN THE AREA. TIME ESTIMATED VIA RADAR.

0655 PM     TSTM WND DMG     BLUE EYE                36.50N 93.40W
05/20/2013                   CARROLL            AR   EMERGENCY MNGR

            TREES DOWN AND POWER OUTAGES IN AND AROUND THE VICINITY
            OF BLUE EYE.

0706 PM     TSTM WND DMG     TONTITOWN               36.18N 94.23W
05/20/2013                   WASHINGTON         AR   EMERGENCY MNGR

            ONE STRUCTURE WAS DESTROYED

0712 PM     TSTM WND GST     BENTONVILLE             36.37N 94.21W
05/20/2013  E65.00 MPH       BENTON             AR   LAW ENFORCEMENT

0713 PM     TSTM WND DMG     SPRINGDALE              36.19N 94.13W
05/20/2013                   WASHINGTON         AR   BROADCAST MEDIA

            *** 1 FATAL *** DEBRIS STRUCK VEHICLE.

0715 PM     TSTM WND GST     SPRINGDALE              36.19N 94.13W
05/20/2013  M69.00 MPH       WASHINGTON         AR   TRAINED SPOTTER

            MEASURED 69 MPH WIND GUST NEAR THE SPRINGDALE AIRPORT.

0715 PM     TSTM WND GST     2 S BENTONVILLE         36.34N 94.21W
05/20/2013  M61.00 MPH       BENTON             AR   AWOS

            MEASURED 61 MPH GUST AT THE BENTONVILLE MUNICIPAL AIRPORT

0716 PM     TSTM WND DMG     LOWELL                  36.26N 94.13W
05/20/2013                   BENTON             AR   LAW ENFORCEMENT

            WIDESPREAD WIND DAMAGE ACROSS TOWN. NUMEROUS LARGE TREES
            DOWNED AND DAMAGED. POWER LINES AND POWER POLES DAMAGED.

0717 PM     TSTM WND GST     SPRINGDALE              36.19N 94.13W
05/20/2013  E70.00 MPH       WASHINGTON         AR   TRAINED SPOTTER

0721 PM     TSTM WND DMG     PEA RIDGE               36.45N 94.11W
05/20/2013                   BENTON             AR   EMERGENCY MNGR

            TREE DOWN ON A HOUSE.

0721 PM     TSTM WND DMG     VIAN                    35.50N 94.97W
05/20/2013                   SEQUOYAH           OK   PUBLIC

            TREES DOWN ON HOMES AND VEHICLES IN TOWN.

0721 PM     TSTM WND GST     WEDINGTON               36.08N 94.42W
05/20/2013  E70.00 MPH       WASHINGTON         AR   PUBLIC

            ASLO REPORTED PEA SIZE HAIL

0725 PM     TSTM WND DMG     GARFIELD                36.45N 93.97W
05/20/2013                   BENTON             AR   EMERGENCY MNGR

            TREE DOWN ON A HOUSE.

0729 PM     TSTM WND DMG     4 NW HINDSVILLE         36.19N 93.91W
05/20/2013                   WASHINGTON         AR   PUBLIC

            SEVERAL LARGE TREES DOWN...ONE TREE FELL THROUGH ROOF

0737 PM     TSTM WND DMG     EUREKA SPRINGS          36.40N 93.74W
05/20/2013                   CARROLL            AR   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN...NUMEROUS LIMB
            DAMAGE

0740 PM     TSTM WND GST     EUREKA SPRINGS          36.40N 93.74W
05/20/2013  E80.00 MPH       CARROLL            AR   TRAINED SPOTTER

0755 PM     TSTM WND GST     3 NNE CLAYTON           34.63N 95.33W
05/20/2013  M66.00 MPH       PUSHMATAHA         OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT THE CLAYTON MESONET

0800 PM     TSTM WND DMG     NATURAL DAM             35.65N 94.39W
05/20/2013                   CRAWFORD           AR   POST OFFICE

            TREE DOWN

0814 PM     TSTM WND DMG     TALIHINA                34.75N 95.05W
05/20/2013                   LE FLORE           OK   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN TOWN.

0832 PM     TORNADO          5 WSW BOKOSHE           35.16N 94.87W
05/20/2013                   LE FLORE           OK   LAW ENFORCEMENT

            REPORT FROM LAW ENFORCEMENT RADIO OF A TORNADO BETWEEN
            MCCURTAIN AND BOKOSHE COLOCATED WITH A STRONG RADAR
            CIRCULATION. BROADCAST MEDIA REPORTED POWER FLASHES IN
            THE AREA. EMERGENCY MANAGEMENT REPORTED TREE DAMAGE. TIME
            ESTIMATED VIA RADAR.

0837 PM     TSTM WND DMG     HUNTSVILLE              36.09N 93.74W
05/20/2013                   MADISON            AR   TRAINED SPOTTER

            LARGE TREE DOWN ON THE SIDE OF THE ROAD.

0841 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
05/20/2013                   LE FLORE           OK   EMERGENCY MNGR

            BUILDING DOWNTOWN WITH ITS ROOF BLOWN OFF. NUMEROUS
            BUILDINGS HAVE WINDOWS BLOWN OUT. NUMEROUS TREES AND
            POWER LINES DOWN.

0841 PM     TSTM WND DMG     12 SW SHORT             35.45N 94.64W
05/20/2013                   SEQUOYAH           OK   PUBLIC

            TREE DOWN ALONG HIGHWAY 101.

0841 PM     TSTM WND GST     POTEAU                  35.05N 94.62W
05/20/2013  E60.00 MPH       LE FLORE           OK   EMERGENCY MNGR

            SUSTAINED 55 TO 60 MPH WINDS

0850 PM     TORNADO          CAMERON                 35.13N 94.53W
05/20/2013                   LE FLORE           OK   LAW ENFORCEMENT

            LAW ENFORCEMENT RADIO REPORTED A TORNADO NEAR CAMERON
            COLOCATED WITH A STRONG RADAR CIRCULATION. IT MAY HAVE
            CONTINUED TO THE ROCK ISLAND VICINITY. EMERGENCY
            MANAGEMENT REPORTS POWER LINES DOWN IN CAMERON. DAMAGE TO
            A SINGLE WIDE TRAILER HOME IN THE LIBERTY HILL AREA. TIME
            ESTIMATED VIA RADAR.

0900 PM     TSTM WND DMG     4 SSE CLAYTON           34.54N 95.33W
05/20/2013                   PUSHMATAHA         OK   PUBLIC

            TREE DAMAGE AT CLAYTON LAKE STATE PARK.

0908 PM     TSTM WND DMG     ARKOMA                  35.35N 94.44W
05/20/2013                   LE FLORE           OK   EMERGENCY MNGR

            12 INCH TREE LIMBS DOWNED.

0915 PM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
05/20/2013                   CRAWFORD           AR   EMERGENCY MNGR

            STRUCTURE HAD WINDOWS BLOWN OUT ON WASHINGTON
            STREET...SEVERAL POWER OUTAGES REPORTED...MULTIPLE TREES
            DOWN ACROSS COUNTY

0917 PM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
05/20/2013                   CRAWFORD           AR   EMERGENCY MNGR

            3 TO 4 FOOT TREE SNAPPED AT ITS BASE.

0935 PM     TSTM WND DMG     2 SSE PETER PENDER      35.33N 93.92W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            SMALL TREES AND BRANCHES DOWN ON HIGHWAY 23 NEAR THE
            FRANKLIN/LOGAN COUNTY LINE.

0944 PM     TSTM WND DMG     2 SW OZARK              35.47N 93.85W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            OAK BEND ROAD BLOCKED BY DOWNED TREES NEAR INTERSECTION
            WITH HIGHWAY 96.

0948 PM     TSTM WND DMG     4 SW OZARK              35.45N 93.88W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN

0949 PM     TSTM WND DMG     ALTUS                   35.45N 93.76W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED.

0949 PM     TSTM WND DMG     2 S OZARK               35.46N 93.83W
05/20/2013                   FRANKLIN           AR   EMERGENCY MNGR

            DEBRIS BLOCKING THE INTERSECTION OF HIGHWAYS 96 AND 23.

0956 PM     HAIL             6 N OZARK               35.57N 93.83W
05/20/2013  E1.00 INCH       FRANKLIN           AR   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL

0930 AM     FLASH FLOOD      HODGEN                  34.84N 94.63W
05/21/2013                   LE FLORE           OK   PUBLIC

            SEVERAL RURAL ROADS FLOODED AND IMPASSABLE IN PORTIONS OF
            LE FLORE COUNTY INCLUDING CONSER/LOVING RD, RED OAK AND
            MORRIS RD, AS WELL AS THE HODGEN AREA.

1027 AM     FLASH FLOOD      GANS                    35.39N 94.69W
05/21/2013                   SEQUOYAH           OK   EMERGENCY MNGR

            A FEW LOW LYING ROADS UNDER WATER

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha41 min
May 20, 7:23 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah67 min
May 20, 7:31 PM CDTTornado WarningTSASequoyah44 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah70 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningTSASequoyah63 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah58 min
May 20, 8:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha68 min
May 20, 8:18 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah57 min
May 20, 8:21 PM CDTHigh Wind WarningTSAMcIntosh, Muskogee, Pittsburg4 hr
May 20, 8:30 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Sequoyah60 min
May 20, 8:34 PM CDTRiver Flood WarningTSAOttawa61 hr
May 20, 8:52 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah38 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
May 20, 10:13 PM CDTTornado WarningTSAChoctaw, Pushmataha47 min
May 20, 10:25 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 10:55 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 11:12 PM CDTAreal Flood AdvisoryTSARogers, Tulsa2 hr
May 20, 11:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa45 min
May 20, 11:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 11:50 PM CDTSevere Thunderstorm WarningTSAPittsburg25 min
May 20, 11:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
May 21, 12:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 21, 12:45 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 21, 1:12 AM CDTSpecial Weather StatementTSAPittsburg33 min
May 21, 1:23 AM CDTSpecial Weather StatementTSAPittsburg37 min
May 21, 1:32 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
May 21, 2:11 AM CDTAreal Flood AdvisoryTSAPittsburg2 hr
May 21, 2:17 AM CDTSpecial Weather StatementTSALeFlore28 min
May 21, 2:23 AM CDTSpecial Weather StatementTSALatimer, LeFlore52 min
May 21, 2:45 AM CDTSpecial Weather StatementTSALeFlore45 min
May 21, 6:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 8:55 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha4 hr
May 21, 9:30 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Rogers, Wagoner60 min
May 21, 10:32 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah58 min
May 21, 10:33 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah57 min
May 21, 12:19 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 21, 12:57 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee48 min
May 21, 1:22 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg38 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha62 min
May 21, 2:01 PM CDTRiver Flood WarningTSAPushmataha40 hr
May 21, 2:30 PM CDTRiver Flood WarningTSALeFlore43 hr
May 21, 2:58 PM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha62 min
May 21, 3:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha25 min
May 21, 5:51 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more24 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.